# SDR SWAA2020051829227

- Difficulty date: January 25, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 27,506 hours, 11,825 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR TRACK CORRODED AROUND NUTPLATE HOLES STA 794 TO 807+7' RBL 13.8 WL 156 / REMOVED AND REPLACED AFT CARGO FLOOR TRACK FROM STA 747+8 TO STA 887 RBL 13.8 IAW B-737 SRM 53-00-53-2R-3 STEPS 4.C THRU R. ORIG 'T' .080 REMAINING .040; LOSS .040 FOUND TO BE OUT OF LIMITS IAW B-737 SRM 53-00-53-1A-2. ' 'ATAG WN7344 P/N 654A0004-618 ATAG A10263 P/N BAC1509-10068 7075-T7
